# SDR CA101004006

- Difficulty date: October 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 96,665 hours, 11,456 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A06RRO146B
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE ACFT DEVELOPED LOW CTR HYD PRESSURE AFTER TAKEOFF.  WITH NO INDICATIONS OF IMPROVEMENT, THE FLIGHT DIVERTED.  AS A PRECAUTION, CFR WAS CALLED OUT TO MEET THE FLIGHT, HOWEVER THE ACFT WAS ABLE TO TAXI INTO THE GATE WITHOUT ASSISTANCE. THERE WAS NO ADVERSE PASSENGER REACTION.  HYD LEAK FOUND IN HORIZ STABILIZER COMPT, REQ HYD HOSE TO BE REPLACED.
